# SDR CA050819001

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: DSC1896
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

(CAN) AN OPERATOR EXPERIENCED A LOSS OF HYDRAULIC SYSTEM NR 2, IN FLIGHT, DUE TO A FRACTURED CHECK VALVE.  A VISUAL INSPECTION OF THE CHECK VALVE REVEALED A CRACK AROUND THE CIRCUMFERENCE OF THE VALVE BODY.  THE CHECK VALVE IS BEING RETURNED TO MFG FOR INVESTIGATION.
